Gradings of non-graded Hamiltonian Lie algebras

Caranti, A. and Mattarei, Sandro (2005) Gradings of non-graded Hamiltonian Lie algebras. Journal of the Australian Mathematical Society, 79 (3). pp. 399-440. ISSN 1446-7887

Full content URL:


Request a copy
[img] PDF
div-class-title-gradings-of-non-graded-hamiltonian-lie-algebras-div.pdf - Whole Document
Restricted to Repository staff only

Item Type:Article
Item Status:Live Archive


A thin Lie algebra is a Lie algebra graded over the positive integers satisfying a certain narrowness condition. We describe several cyclic grading of the modular Hamiltonian Lie algebras H(2: n; ω2) (of dimension one less than a power of p) from which we construct infinite-dimensional thin Lie algebras. In the process we provide an explicit identification of H(2: n; ω2) with a Block algebra. We also compute its second cohomology group and its derivation algebra (in arbitrary prime characteristic).

Keywords:Modular Lie algebras, Graded Lie algebras, Derivations, Central extensions, Loop algebras
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
ID Code:18529
Deposited On:17 Feb 2017 09:09

Repository Staff Only: item control page